Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buprenorphine Elizabeth

Posted by Pacha on June 30, 2001, at 5:33:53

In reply to Re: Buprenorphine-Elizabeth Rudiger, posted by Elizabeth on June 29, 2001, at 19:18:07

Elizabeth is it ok to take asprin/paracetamol for mild headakes that bup is giving me ?

I can defently feel the mood improving effects. But to be honest the side effects (sickness, sedation, spaced out) are outweighing the benefits. I'm going to give it a couple of weeks before i decide whether to continue or stop.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pacha thread:67856
URL: http://www.dr-bob.org/babble/20010625/msgs/68464.html